Volume 11, Issue 4
Author Index to Volume 11

Numer. Math. Theor. Meth. Appl., 11 (2018), pp. 895-896.

Published online: 2018-10

Preview Purchase PDF 139 3665
Export citation
  • Abstract
  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NMTMA-11-895, author = {}, title = {Author Index to Volume 11}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2018}, volume = {11}, number = {4}, pages = {895--896}, abstract = {}, issn = {2079-7338}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/nmtma/12789.html} }
TY - JOUR T1 - Author Index to Volume 11 JO - Numerical Mathematics: Theory, Methods and Applications VL - 4 SP - 895 EP - 896 PY - 2018 DA - 2018/10 SN - 11 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/nmtma/12789.html KW - AB -
. (1970). Author Index to Volume 11. Numerical Mathematics: Theory, Methods and Applications. 11 (4). 895-896. doi:
Copy to clipboard
The citation has been copied to your clipboard